# SDR AALA20030606

- Difficulty date: May 20, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 303 HAS CORROSION REMOVAL ON UPPER SURFACE AS SHOWN ON SKETCH, BEYOND SRM LIMITS.  COMPLETELY RMOVED CORROSION.  APPLY ALODINE TO BLENDED AREA.  APPLY PRIMER.  FILL WITH SEALANT.  (M)
